# SDR FDEA201108083134

- Difficulty date: August 8, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA3000501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4L FROM STA Y475 TO Y495, END FOUND CRACKED.  REMOVED AND INSTALLED WITH NEW LONGERON END CLIP AS PER SRM 51-31-01, REV.47. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100, REV.112.
